Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does paracetamol interact with Lorazepam and Cipralex?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1411 Questions
Question
Hi.

I take 0.5 mg of lorazepam morning and evening and 10mg of Cipralex for my anxiety. Is it safe to take regular paracetamol for a headache?

Thanks.
Wed, 6 Jun 2018 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Yes

Detailed Answer:
Dear sir, I have gone through your question and I understand your concerns but there are no reported drug interactions between paracetamol and the medications you are using , so it is safe to use it..however it usually advised to take medications three hours apart.. Also using LORazepam together with cipralex may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery.. I hope you find this helpful ..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor